Pacific Journal of Mathematics

Torsion free abelian groups quasi-projective over their endomorphism rings.

C. Vinsonhaler and W. J. Wickless

Article information

Source
Pacific J. Math., Volume 68, Number 2 (1977), 527-535.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817256

Mathematical Reviews number (MathSciNet)
MR0480776

Zentralblatt MATH identifier
0371.20044

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Vinsonhaler, C.; Wickless, W. J. Torsion free abelian groups quasi-projective over their endomorphism rings. Pacific J. Math. 68 (1977), no. 2, 527--535. https://projecteuclid.org/euclid.pjm/1102817256


Export citation

References

  • [1] D. M. Arnold and E. L. Lady, Endomorphism Rings and Direct Sums of Torsion Free Abelian Groups, Trans. Amer. Math. Soc, 211 (1975), 225-237.
  • [2] R. A. Beaumont and R. S. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), 61-98. 3 ?Torsion Free Groups of Rank Two, Amer. Math. Soc, Mem. 38, A. M. S., Providence, 1961.
  • [4] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York, 1973.
  • [5] L. Fuchs, On Torsion Abelian Groups Quasi-Projective over Their Endomorphism Rings, Proc. Amer. Math. Soc, 42, No. 1, Jan. (1974), 13-15.
  • [6] J. D. Reid, On the Ring of Quasi -Endomorphism s of a Torsion Free Group, Topics in Abelian Groups, Chicago, 1963, 51-58.
  • [7] J. D. Reid, Remarks on irreducible groups, preprint.
  • [8] R. B. Warfield, Jr., Homomorphisms and duality for torsion-free Abelian groups, Math. Z., 107 (1968), 189-200.
  • [9] L. E. T. Wu and J. P. Jans, On Quasi Projectives, Illinois J. Math., 11 (1967), 439-448.
  • [10] O. Zariski and P. Samuel, Commutative Algebra, Vol. I, Van Nostrand, Princeton, 1958.

See also

  • II : C. Vinsonhaler. Torsion free abelian groups quasi-projective over their endomorphism rings. II. Pacific Journal of Mathematics volume 74, issue 1, (1978), pp. 261-265.
  • Corr II : C. Vinsonhaler. Corrections to: ``Torsion free abelian groups quasiprojective over their endomorphism rings. II''. Pacific Journal of Mathematics volume 79, issue 2, (1978), pp. 564-565.